Banach Journal of Mathematical Analysis

Composition operators between weighted Bergman spaces with admissible Bekolle weights

Ajay K. Sharma and Sei-ichiro Ueki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study composition operators acting between weighted Bergman spaces with admissible Békollé weights. The boundedness and compactness of composition operators are characterized in terms of the generalized Nevanlinna counting function associated with the inducing map of the composition operator and the associated weight function of Bergman space. For a special case, we also give the estimate of the essential norm.

Article information

Source
Banach J. Math. Anal., Volume 8, Number 1 (2014), 64-88.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1381782088

Digital Object Identifier
doi:10.15352/bjma/1381782088

Mathematical Reviews number (MathSciNet)
MR3161683

Zentralblatt MATH identifier
1309.47024

Subjects
Primary: 47B33: Composition operators
Secondary: 30H20: Bergman spaces, Fock spaces

Keywords
composition operators Bergman spaces generalized Nevanlinna counting functions

Citation

Sharma , Ajay K.; Ueki, Sei-ichiro. Composition operators between weighted Bergman spaces with admissible Bekolle weights. Banach J. Math. Anal. 8 (2014), no. 1, 64--88. doi:10.15352/bjma/1381782088. https://projecteuclid.org/euclid.bjma/1381782088


Export citation

References

  • A. Aleman and O. Constantin, Spectra of integration operators on weighted Bergman spaces, J. Anal. Math., 109 (2009), 199–231.
  • D. Békollé, Inégalité à poids pour le projecteur de Bergman dans la boule unité de $C^n$, Studia Math., 71 (1981/82), 305–323.
  • O. Constantin, Discretizations of integral operators and atomic decompositions in vector-valued weighted Bergman spaces, Integral Equations Operator Theory, 59 (2007), 523–554.
  • O. Constantin, Carleson embeddings and some classes of operators on weighted Bergman spaces, J. Math. Anal. Appl., 365 (2010), 668-682.
  • M. Essén, D.F. Shea and C.S. Stanton, A value-distribution criterion for the class $L \log L$, and some related questions, Ann. Inst. Fourier (Grenoble), 35 (1985), 127–150.
  • J.B. Garnett, Bounded Analytic Functions, Revised First Edition, Graduate Texts in Mathematics Vol. 236, Springer, 2007.
  • F. Pérez-González, J. Rättyä and D. Vukotić, On composition operators acting beween Hardy and weighted Bergman spaces, Expo. Math., 25 (2007), 309–323.
  • K. Kellay and P. Lefèvre, Compact composition operators on weighted Hilbert spaces of analytic functions, J. Math. Anal. Appl., 386 (2012), 718–727.
  • D.H. Luecking, Representation and duality in weighted spaces of analytic functions, Indiana Univ. Math. J., 34 (1985), 319–336.
  • D.H. Luecking, Embedding theorems for spaces of analytic functions via Khinchine's inequality, Michigan Math. J., 40 (1993), 333–358.
  • J.H. Shapiro, The essential norm of a composition operator, Ann. of Math., 125 (1987), 375–404.
  • W. Smith, Composition operators between Bergman and Hardy spaces, Trans. Amer. Math. Soc., 348 (1996), 2331–2348.
  • W. Smith and L. Yang, Composition operators that improve integrability on weighted Bergman spaces, Proc. Amer. Math. Soc., 126 (1998), 411–420.
  • M. Stoll, A characterization of Hardy-Orlicz spaces on planar domains, Proc. Amer. Math. Soc., 117 (1993), 1031–1038.
  • K. Zhu, Duality of Bloch spaces and norm convergence of Taylor series, Michigan Math. J., 38 (1991), 89–101.